# SDR YENA20160331270

- Difficulty date: March 31, 2016
- Submitted: March 31, 2016
- Operation: Air carrier
- Aircraft: N309JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000289
- Aircraft time: 19,951 hours, 12,460 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 7023460803
- Part serial: 05062112
- Condition: Failed
- Part time: 14,470 hours, 9,162 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ENROUTE GOT EICAS MESSAGE, RECIRCULATING SMOKE. SHORTLY AFTER, SMELLED AN ELECTRICAL ODOR.  AFTER TURNING OFF RECIRCULATING FANS IAW QRH,  ODOR AND CAUTION DISSIPATED, DIVERTED.  ACCOMPLISHED FIM TASK 21-20-00, FOUND NR 4 DISPLAY UNIT BAD.  R & R NR 4 DISPLAY UNIT IAW AMM 31-61-00.  OPS CHECKS GOOD.
